# SDR CA140715003

- Difficulty date: July 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS DISCOVERED THAT 3 FUEL FITTINGS (FUEL TRANSFER LINE, FUEL FEED, AND REFUEL LINE) AS INSTALLED PER DESIGN HAVE APPROX. 2 THREAD ENGAGEMENTS INTO THE DOME NUT. IT SHOULD BE ONE TO HALF TREADS PROTRUDING ABOVE THE NUT AS PER REQUIREMENTS. 629 AIRCRAFT`S ARE AFFECTED BY THIS CONDITION. TRIAGE IS SCHEDULED TO ASSESS THE CRITICALITY OF THE DEFECT (TC# 20140715003)
